Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

History of TB, headache, vomiting. Nerve problem in eye, unable to see. Is treatment possible?

This is case of My elder brother Rakesh Sachdeva, Age, 28. Around 8 year back he suffered from headache and vomiting . Vomiting has been controlled by local hospital however for headache case has been referred to other Big hospital where my brother admitted to emergency and declared that he is suffering from TB ( Tuberculosis ). after spending 7-8 days in emergency my brother opened eyes and found dark. Since that day to till date my brother unable to see. we have been informed that there is no problem in eyes and eye sight is also well the only problem in the nerve from where light comes to eyes. I hope you got our problem, now my question is that whether treatment of my brother is possible.???
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nov 2012

Your brother appear to have TB with involvement of brain. The inflammation in the brain causes damage to the nerve fibres. The VER (visual evoked response) test can guide about the visual status and any potential vision in them.

Take care
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor